# SDR AALA20140907003

- Difficulty date: September 7, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 65,477 hours, 10,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT WING SLIDE EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR LT AFT WING SLIDE EMER LIGHT.  OPERATIONS CHECKED NORMAL.
